# SDR 2025FA0000058

- Difficulty date: January 1, 2025
- Submitted: January 27, 2025
- Operation: General aviation
- Make and model: Boeing 747412
- Aircraft serial: 32899
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B14267
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE WAS FOUND CRACKED DURING ACCOMPLISHMENT OF ADSI 744530259
